Discussions By Condition: Digestive conditions

Problems with Activia yogurt?

Posted In: Digestive conditions 0 Replies
  • Posted By: Anonymous
  • April 11, 2007
  • 03:45 AM

I started eating Activia yogurt once a day for the last month and a half, and initially was very happy with the results. But in the last week I've had a bout of intestinal cramping with very sharp intermittent pains, and fever. Pains are in stomach and lower ab area, with more pain on the right side. I'm wondering if (after reading some of the threads here tonight) that I should be checked for a problem with my appendix. Or is there a possibility that all the Activia yogurt (with the "good bacteria") could have caused a bacterial infection? Any thoughts?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement